The Annals of Statistics

Estimators of the Finite Population Distribution Function using Nonparametric Regression

Alan H. Dorfman and Peter Hall

Full-text: Open access

Abstract

This paper considers estimators of the distribution function of a variable over a finite population, when a sample of units is available and values of a related auxiliary variable are known for the whole population. Theory is offered for several estimators which rely on nonparametric regression, and for calibration estimators which require a parametric model.

Article information

Source
Ann. Statist., Volume 21, Number 3 (1993), 1452-1475.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176349267

Digital Object Identifier
doi:10.1214/aos/1176349267

Mathematical Reviews number (MathSciNet)
MR1241274

Zentralblatt MATH identifier
0798.62017

JSTOR
links.jstor.org

Subjects
Primary: 62D05: Sampling theory, sample surveys
Secondary: 62G05: Estimation 62J99: None of the above, but in this section

Keywords
Auxiliary information design-based estimation model-based sampling survey sample data bandwidth kernel estimator

Citation

Dorfman, Alan H.; Hall, Peter. Estimators of the Finite Population Distribution Function using Nonparametric Regression. Ann. Statist. 21 (1993), no. 3, 1452--1475. doi:10.1214/aos/1176349267. https://projecteuclid.org/euclid.aos/1176349267


Export citation